# SDR CALA2022083102223

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737
- Aircraft serial: 32834
- Aircraft time: 50,203 hours, 18,201 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: 4081600930
- Part serial: 32104856
- Condition: None
- Location: Mfd Screeen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVE TA FALLOWED BY LOSS OF BOTH MFD SCREENS AND ENGINE DISPL AYS FOUND SOFTWARE RESET FAULT DEU 1.   REPLACED DEU#1 REF AMM REPLACED DEU 2 REF MM 31-62-21-401. SYSTEM CHECKS NORMAL AT THE 31-62-21 HANGER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1802537  SN OFF 4856 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1836166  SN OFF 5364 UNIT, E&E BOX E  OFF 29-3162-9-0002 4856 ON 29-3162-9-0002 3974 UNIT, E&E BOX E  OFF 29-3162-9-0002 5364 ON 29-3162-9-0002 8826 ACCOMPLISHED ASSINGED MAINTANCE
